Volume 18, Number 5 (12-2014)                   hmj 2014, 18(5): 379-383 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khoeini poorfar H, Esfahani H, Sabzehei M, Gholizadeh N, Bazmamoun H. A two-year study of survival rate in children with Wilms tumor treated at Besat hospital of Hamadan (2005-2009. hmj. 2014; 18 (5) :379-383
URL: http://hmj.hums.ac.ir/article-1-1390-en.html

Department of Pediatric
Abstract:   (1728 Views)

Introduction: Wilms tumor is one of the most common renal tumors in children. This type of tumor - accounting for 6 percent of tumors in children – shows a good prognosis if treated in time. This study is to investigate the clinical and pathologic findings as well as response to treatment in Iranian children with Wilms tumor treated at Besat hospital of Hamadan (2005-2009). Methods: In this descriptive cross-sectional study all the 24 children – with confirmed diagnosis of Wilms tumor (by biopsy) treated at hematology ward (Hamadan Besat Hospital) from 2005 to 2009 – were followed up by monthly examination and 3-monthly Para-clinical evaluations after treatment. Results: Patients were at 3 stages of the disease phase at the time of diagnosis. Two patients had unfavorable histology. The most common clinical finding was abdominal mass. 2-year survival of the patients in stages 1 and 2, and stages 3 and 4 was 100% and 83%, respectively. Out of the total number of the patients, 4 cases referred with the recurrence of the tumor (16.7%). Two of them were expired. Conclusion: The findings of the present study showed that the survival rate observed in this study was better than other studies in this field.

Keywords: Children - Wilms Tumor - Survival Rate
Citation: Khoeini poorfar H, Esfahani E, Sabzehei M.K, Gholizadeh N, Bazmamoun H. A two-year study of survival rate in children with Wilms tumor treated at Besat hospital of Hamadan (2005-2009). Hormozgan Medical Journal 2014;18(5):379-383.
Full-Text [PDF 255 kb]   (391 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/02/24 | Accepted: 2015/02/24 | Published: 2015/02/24

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Bimonthly Journal of Hormozgan University of Medical Sciences

Designed & Developed by : Yektaweb
Creative Commons License